# SDR 2005FA0001428

- Difficulty date: October 10, 2005
- Submitted: October 18, 2005
- Operation: General aviation
- Aircraft: N701SE
- Make and model: Cessna 208B
- Aircraft serial: 208B0701
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Plenum
- Part number: 36580472
- Condition: Corroded
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE REMOVING THE ENGINE FOR A SCHEDULED OVERHAUL, WE NOTICED 5 RIVETS SHEARED OF THE TOP HALF OF THE INDUCTION AIR PLENUM BAND ASSY.  A SHEARED RIVET HEAD CAN EASILY FIT THRU THE ENGINE INLET SCREEN AND COULD BE INGESTED BY THE ENGINE CAUSING GREAT DAMAGE OR TOTAL ENGINE FAILURE.  (K)
